MathSciNet Relay Station
MathSciNet bibliographic data
MR2481462 (2010d:55013) 55P48 (18D50)
Longoni, Riccardo; Tradler, Thomas Homotopy inner products for cyclic operads. J. Homotopy Relat. Struct. 3 (2008), no. 1, 343–358.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement